# SDR R61A201407230911

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 17 hours, 7 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE CABIN EMERGENCY LIGHT WAS INOPERATIVE DURING OPS CHECK. MAINTENANCE R & R THE RT AFT EMERGENCY LIGHT POWER UNIT IAW AMM AND OPS CHECKED GOOD.
